On differentiable solutions of a functional equation
Annales Polonici Mathematici, Tome 13 (1963) no. 2, pp. 133-138
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_ap_13_2_133_138,
author = {B. Choczewski},
title = {On differentiable solutions of a functional equation},
journal = {Annales Polonici Mathematici},
pages = {133--138},
year = {1963},
volume = {13},
number = {2},
doi = {10.4064/ap-13-2-133-138},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/ap-13-2-133-138/}
}
TY - JOUR AU - B. Choczewski TI - On differentiable solutions of a functional equation JO - Annales Polonici Mathematici PY - 1963 SP - 133 EP - 138 VL - 13 IS - 2 UR - http://geodesic.mathdoc.fr/articles/10.4064/ap-13-2-133-138/ DO - 10.4064/ap-13-2-133-138 LA - en ID - 10_4064_ap_13_2_133_138 ER -
B. Choczewski. On differentiable solutions of a functional equation. Annales Polonici Mathematici, Tome 13 (1963) no. 2, pp. 133-138. doi: 10.4064/ap-13-2-133-138
Cité par Sources :